RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2003, Volume 39, Issue 1, Pages 53–57 (Mi ppi157)  

This article is cited in 2 scientific papers (total in 2 papers)

Existence and Uniqueness of Solutions of a Quasilinear Approximation for the Three-Dimensional Navier–Stokes System

E. I. Dinaburg, Ya. G. Sinai


Abstract: For the quasilinear approximation of the 3D Navier–Stokes system proposed earlier by the authors in [1], some conditions of solution regularity are considered and the theorem on existence and uniqueness of the Cauchy problem for some class of initial data is proved.

Full text: PDF file (367 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2003, 39:1, 47–50

Bibliographic databases:

UDC: 621.391:519.2

Citation: E. I. Dinaburg, Ya. G. Sinai, “Existence and Uniqueness of Solutions of a Quasilinear Approximation for the Three-Dimensional Navier–Stokes System”, Probl. Peredachi Inf., 39:1 (2003), 53–57; Problems Inform. Transmission, 39:1 (2003), 47–50

Citation in format AMSBIB
\Bibitem{DinSin03}
\by E.~I.~Dinaburg, Ya.~G.~Sinai
\paper Existence and Uniqueness of Solutions of a Quasilinear
Approximation for the Three-Dimensional Navier--Stokes System
\jour Probl. Peredachi Inf.
\yr 2003
\vol 39
\issue 1
\pages 53--57
\mathnet{http://mi.mathnet.ru/ppi157}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2101344}
\zmath{https://zbmath.org/?q=an:1067.76534}
\transl
\jour Problems Inform. Transmission
\yr 2003
\vol 39
\issue 1
\pages 47--50
\crossref{https://doi.org/10.1023/A:1023678431203}


Linking options:
  • http://mi.mathnet.ru/eng/ppi157
  • http://mi.mathnet.ru/eng/ppi/v39/i1/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kiselev A., Zlatoš A., “On discrete models of the Euler equation”, Int. Math. Res. Not., 2005, no. 38, 2315–2339  crossref  mathscinet  zmath  isi  elib
    2. Waleffe F., “On some dyadic models of the Euler equations”, Proc. Amer. Math. Soc., 134:10 (2006), 2913–2922  crossref  mathscinet  zmath  isi
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:480
    Full text:169
    References:67
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019